MAUDE Adverse Event Report: ABBOTT LABORATORIES (IRVING IA/CC) CALCIUM

ABBOTT LABORATORIES (IRVING IA/CC) CALCIUM
Model Number 3L79-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further patient information was provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated calcium result generated on the architect c8000 processing module for one sample.The following data was provided (customer's reference range: 8.4 to 10.2 mg/dl) : (b)(6) 2020 initial result = 16.1 mg/dl, repeat = 11.1 mg/dl, new draw specimen: initial result = 9.1 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for the complaint lot 41159un19.Trending review determined did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.Retesting of another sample gave expected results.Customer mentioned factors such as hemolysis or sample handling could have affected the initial result.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the calcium reagent lot number 41158un19 was identified.

Brand Name
CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT LABORATORIES (IRVING IA/CC)
1915 hurd drive
irving TX 75038
MDR Report Key10260450
Report Number3016438761-2020-00119
Device Sequence Number11352778
Product Code CJY
UDI-Device Identifier00380740005948
UDI-Public00380740005948
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2020
Device Model Number3L79-31
Device Catalogue Number03L79-31
Device Lot Number41159UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer08/17/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 PROCESSING MODULE; ARCHITECT C8000 PROCESSING MODULE; LIST 01G06-11, SERIAL (B)(6); LIST 01G06-11, SERIAL (B)(6)